Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Eye infection, sore thorat - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   i week since I left hospitol after geing treated for heart attack 100% blockage stent etc felt great 1st week now have eye infection and severe sore throat is this dangerous
Doctor :   HI
Doctor :   I am
User :   hi
Doctor :   There is no relation
User :   shoud I be concerned and see the cardiologist about this
Doctor :   No
User :   why not
Doctor :   DO you have eye discharge
Doctor :   or red eye?
User :   a little but the sore thoat is extreme with some swelling
Doctor :   Where is the swelling?
User :   back of throat deep inside
Doctor :   DO you have difficulty breathing/swallowing?
User :   swallowing
Doctor :   Do you feel there is swelling
User :   yes quite a bit hard to swallow
Doctor :   OK
User :   what does ok mean
Doctor :   Listening to u.
Doctor :   It is throat infection . May be due decreased resistence from hospitalization
User :   back to original question is thisdangerour to my heart or new stent
Doctor :   You need Physical examination whether there is tonsillitis and to see if there is severe throat infection
Doctor :   It not dangerous
User :   canit be dangerous
Doctor :   no it is not dangerous
Doctor :   it is not related to heart
User :   I mean dangerous for my already weak heart
Doctor :   No
Doctor :   But you need to treat it with antibiotics in the early stage
Doctor :  
do u have any chest pain/participation/ now?
User :   ok but I read where strep can affect heart valves
Doctor :   In patients with valve problems there is chance of infection infection of valves
Doctor :   But you only had stent placement. They did not touch your valves
User :   so I should call doc for antibiotics ?
Doctor :   I recommend you consult the ENT and get the thorat swab and send it for culture, Rapid strep test and then use antibiotics. OK
Doctor :   Do you follow me?
User :   ok, thanks
Doctor :   May be the hospitalization decreased ur immunity and cause infection. But this is not related to heart or neither it effect heart
Doctor :   Do you have any questions?
User :   Thanks, makes me feel better. I'll sign off now
Doctor :   By the way, there is one medicine call -pril in the words
Doctor :   like ramipril, enalapril,
Doctor :   Are you taking any one of those?
User :   not sure have to check
Doctor :   It can cause swelling of tongue throat. Can you check and tell me
User :   'm taking lisinopril
Doctor :   OK
Doctor :   It could be the reason
User :   Pain in throat is worse than swelling
Doctor :   It is called angioedema
Doctor :   OK
Doctor :   Because I have not examined u, I am keeping in mind
Doctor :   When you go to ENT physician, you can ask me whether it is infecvtion or reaction to the drug
Doctor :   *infection
User :   thanks, will do, I'm going now, good bye
Doctor :   * You can ask him
Doctor :   Thank you for consulting
Doctor :   Bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor